`a`
Related Articles
1

Scale-free and quantitative unique continuation for infinite dimensional spectral subspaces of Schrödinger operators

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1719 - 1730, 2017

Matthias Täufer - (email), Martin Tautenhahn - (email)

 Abstract       References       Full Text      Related Articles

2

Global existence and regularity results for strongly coupled nonregular parabolic systems via iterative methods

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 877 - 893, 2017

Dung Le - (email)

 Abstract       References       Full Text      Related Articles

3

Analyticity, Gevrey regularity and unique continuation for an integrable multi-component peakon system with an arbitrary polynomial function

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6975 - 7000, 2016

Qiaoyi Hu - (email), Zhijun Qiao - (email)

 Abstract       References       Full Text      Related Articles

4

A local asymptotic expansion for a solution of the Stokes system

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 647 - 659, 2016

Güher Çamliyurt - (email), Igor Kukavica - (email)

 Abstract       References       Full Text      Related Articles

5

Partial null controllability of parabolic linear systems

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 185 - 216, 2016

Farid Ammar Khodja - (email), Franz Chouly - (email), Michel Duprez - (email)

 Abstract       References       Full Text      Related Articles

6

Persistence properties and unique continuation for a dispersionless two-component Camassa-Holm system with peakon and weak kink solutions

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2613 - 2625, 2015

Qiaoyi Hu - (email), Zhijun Qiao - (email)

 Abstract       References       Full Text      Related Articles

7

Unique continuation properties for relativistic Schrödinger operators with a singular potential

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 5827 - 5867, 2015

Mouhamed Moustapha Fall - (email), Veronica Felli - (email)

 Abstract       References       Full Text      Related Articles

8

Simultaneous controllability of some uncoupled semilinear wave equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3721 - 3743, 2015

Louis Tebou - (email)

 Abstract       References       Full Text      Related Articles

9

A note on the unique continuation property for fully nonlinear elliptic equations

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 623 - 626, 2014

Agnid Banerjee - (email)

 Abstract       References       Full Text      Related Articles

10

Mean value properties and unique continuation

Communications on Pure and Applied Analysis  Volume 14, Issue 1, Pages : 185 - 199, 2014

José G. Llorente - (email)

 Abstract       References       Full Text      Related Articles

11

Boundary approximate controllability of some linear parabolic systems

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 167 - 189, 2014

Guillaume Olive - (email)

 Abstract       References       Full Text      Related Articles

12

Carleman estimates for the Schrödinger operator and applications to unique continuation

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1013 - 1036, 2012

Ihyeok Seo - (email)

 Abstract       References       Full Text      Related Articles

13

On the temporal decay estimates for the degenerate parabolic system

Communications on Pure and Applied Analysis  Volume 12, Issue 4, Pages : 1755 - 1768, 2012

Tariel Sanikidze - (email), A.F. Tedeev - (email)

 Abstract       References       Full Text      Related Articles

14

Remarks on a two dimensional BBM type equation

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1111 - 1127, 2011

Amin Esfahani - (email)

 Abstract       References       Full Text      Related Articles

15

Bounds for blow-up time in nonlinear parabolic systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1025 - 1031, 2011

Monica Marras - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles      

16

Recent results on the controllability of linear coupled parabolic problems: A survey

Mathematical Control and Related Fields  Volume 1, Issue 3, Pages : 267 - 306, 2011

Farid Ammar-Khodja - (email), Assia Benabdallah - (email), Manuel González-Burgos - (email), Luz de Teresa - (email)

 Abstract       References       Full Text      Related Articles

17

Classification of local asymptotics for solutions to heat equations with inverse-square potentials

Discrete and Continuous Dynamical Systems  Volume 31, Issue 1, Pages : 65 - 107, 2011

Veronica Felli - (email), Ana Primo - (email)

 Abstract       References       Full Text      Related Articles

18

$L^\infty$-estimates for parabolic systems with VMO-coefficients

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 2, Pages : 299 - 309, 2010

Horst Heck - (email), Matthias Hieber - (email), Kyriakos Stavrakidis - (email)

 Abstract       Full Text      Related Articles

19

Dynamics of dislocation densities in a bounded channel. Part I: smooth solutions to a singular coupled parabolic system

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 703 - 719, 2010

Hassan Ibrahim - (email), Mustapha Jazar - (email), Régis Monneau - (email)

 Abstract       Full Text      Related Articles

20

Higher integrability for gradients of solutions to degenerate parabolic systems

Discrete and Continuous Dynamical Systems  Volume 26, Issue 2, Pages : 597 - 608, 2009

Dung Le - (email)

 Abstract       Full Text      Related Articles

21

Unique continuation of boundary over-determined Stokes and Oseen eigenproblems

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 645 - 677, 2009

Roberto Triggiani - (email)

 Abstract       Full Text      Related Articles

22

Higher integrability results for non smooth parabolic systems: The subquadratic case

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 177 - 190, 2008

Chiara Leone - (email), Anna Verde - (email), Giovanni Pisante - (email)

 Abstract       Full Text      Related Articles

23

Doubling property of elliptic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 143 - 147, 2007

Bo Su - (email)

 Abstract       Full Text      Related Articles

24

Unique determination of a cavity in an elastic plate by two boundary measurements

Inverse Problems and Imaging  Volume 1, Issue 3, Pages : 481 - 506, 2007

Antonino Morassi - (email), Edi Rosset - (email), Sergio Vessella - (email)

 Abstract       Full Text      Related Articles

25

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

26

Partial regularity of solutions to a class of strongly coupled degenerate parabolic systems

DCDS Supplements  Volume 2005, Issue Special, Pages : 576 - 586, 2005

Dung Le - (email)

 Abstract       Full Text      Related Articles      

27

Non-simultaneous blow-up for a quasilinear parabolic system with reaction at the boundary

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 523 - 536, 2005

C. Brändle - (email), F. Quirós - (email), Julio D. Rossi - (email)

 Abstract       Full Text      Related Articles

28

A priori estimates and precise regularity for parabolic systems with discontinuous data

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 721 - 742, 2005

Dian Palagachev - (email), Lubomira Softova - (email)

 Abstract       Full Text      Related Articles

29

Parabolic systems with non continuous coefficients

DCDS Supplements  Volume 2003, Issue Special, Pages : 727 - 733, 2003

Maria Alessandra Ragusa - (email)

 Abstract       Full Text      Related Articles      

30

Phase-field systems with vectorial order parameters including diffusional hysteresis effects

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 495 - 511, 2002

Nobuyuki Kenmochi - (email), Jürgen Sprekels - (email)

 Abstract       Full Text      Related Articles